# SDR 9600569163

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 5224280102
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 42,076 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S NAV RECEIVER FAILED SHORTLY AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 NAV RECEIVER.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
